# SDR AALA20060352

- Difficulty date: June 2, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N763AN
- Make and model: Boeing 777223
- Aircraft serial: 31480
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - ON DESCENT AT 40K TO 37K FEET FIRST OFFICER NOTICED A PUFF OF DUST OR SMOKE IN COCKPIT, AND SAW PUFF AGAIN AT 37K TO 34K FEET.  SMOKE HAD NO ODOR.  SMOKE CLEARED PRIOR TO LANDING.  LANDED LHR WITHOUT INCIDENT.  NO INBOUND FAULTS NOTED.  RAN LEFT AND RIGHT HAND PACKS AND ACCOMPLISHED GROUND TEST.  NO FAULTS NOTED AND NO SMOKE OR ODORS THROUGHOUT COCKPIT OR CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
